Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On ursidol from a long term for pbc, have tiredness, yellow eyes. Blood tests showed elevated liver enzymes. Jaundice?

Hi my name is casey , I was diagnosed with pbc approx. 2 years ago and have been on ursidol ~ i dont always get the 3 doses in as i am forgetful but have seem to be doing well but the last week i have been exhausted and not feeling good and the whites of my eyes are so yellow i had like 20 or more people in one week comment on it ! i went to my gastro . doctor like a month ago to go over blood work and he said my liver enzymes were slightly elevated but it was just from the pbc my question is with the whites of my eyes turning so yellow so fast do i need to call his office and go in to see him before my next scheduled visit which isnt for several more months . ? and will i need to be hospitalized for jaundice ?
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The yellow pigmentation of the sclera of the eye is a late symptom to resolve. Even if your jaundice is better, this discoloration is likely to persist for 4-6 weeks. You can consult a gastroenterologist for proper management.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor